# SDR 20000329SH042

- Difficulty date: October 22, 1999
- Submitted: March 29, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A1946
- Condition: Damaged
- Location: Main Rotor
- Part time: 2,769 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR BLADE FACTORY INSTALLED WEIGHT DISLODGED DURING OPERATION STRIKING MAIN ROTOR BLADE TIP CAP.  TIP CAP TRAILING EDGE WAS BENT OUTBOARD APPROXIMATELY 30 DEGREES AND APPROXIMATELY ONE INCH OF WEIGHT PROTRUDED THROUGH OUTBOARD END OF SPAR.  UPPER AND LOWER MAIN ROTOR BLADE SKIN BALLOONED OUT FROM FORCE OF WEIGHT IMPACT.  MAIN ROTOR BLADE WAS RETURNED TO BELL HELICOPTER FOR INVESTIGATION.  (X)
